MathSciNet Relay Station
MathSciNet bibliographic data
MR704570 60G15 (60J65)
Johnson, B. McK.; Killeen, T. An explicit formula for the C.D.F. of the $L\sb{1}$ norm of the Brownian bridge. Ann. Probab. 11 (1983), no. 3, 807–808.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement